Graded Lie algebras with finite polydepth
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 36 (2003) no. 5, p. 793-804
@article{ASENS_2003_4_36_5_793_0,
     author = {Felix, Yves and Halperin, Stephen and Thomas, Jean-Claude},
     title = {Graded Lie algebras with finite polydepth},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {5},
     year = {2003},
     pages = {793-804},
     doi = {10.1016/j.ansens.2003.01.002},
     zbl = {1066.17019},
     mrnumber = {2032987},
     language = {en},
     url = {http://http://www.numdam.org/item/ASENS_2003_4_36_5_793_0}
}
Felix, Yves; Halperin, Stephen; Thomas, Jean-Claude. Graded Lie algebras with finite polydepth. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 36 (2003) no. 5, pp. 793-804. doi : 10.1016/j.ansens.2003.01.002. http://www.numdam.org/item/ASENS_2003_4_36_5_793_0/

[1] Felix Y., Halperin S., Lemaire J.-M., Thomas J.-C., Mod p loop space homology, Inventiones math. 95 (1989) 247-262. | MR 974903 | Zbl 0667.55007

[2] Felix Y., Halperin S., Jacobson C., Löfwall C., Thomas J.-C., The radical of the homotopy Lie algebra, Amer. J. Math. 110 (1988) 301-322. | MR 935009 | Zbl 0654.55011

[3] Felix Y., Halperin S., Thomas J.-C., Lie algebras of polynomial growth, J. London Math. Soc. 43 (1991) 556-566. | MR 1113393 | Zbl 0755.57019

[4] Felix Y., Halperin S., Thomas J.-C., Hopf algebras of polynomial growth, J. Algebra 125 (1989) 408-417. | MR 1018954 | Zbl 0676.16008

[5] Felix Y., Halperin S., Thomas J.-C., Engel elements in the homotopy Lie algebra, J. Algebra 144 (1991) 67-78. | MR 1136895 | Zbl 0737.17011

[6] Felix Y., Halperin S., Thomas J.-C., The category of a map and the grade of a module, Israel J. Math. 78 (1992) 177-196. | MR 1194965 | Zbl 0773.55003

[7] Felix Y., Halperin S., Thomas J.-C., Growth and Lie brackets in the homotopy Lie algebra, in: The Roos Festschrift, vol. 1, Homology Homotopy Appl. 4, no. 2, part 1, 2002, pp. 219-225. | MR 1918190 | Zbl 1006.55008

[8] Halperin S., Universal enveloping algebra and loop space homology, J. Pure Appl. Algebra 83 (1992) 237-282. | MR 1194839 | Zbl 0769.57025

[9] Koszul J.-L., Homologie et cohomologie des algèbres de Lie, Bull. Soc. Math. France 78 (1950) 65-127. | Numdam | MR 36511 | Zbl 0039.02901

[10] Milnor J.W., Moore J.C., On the structure of Hopf algebras, Ann. Math. 81 (1965) 211-264. | MR 174052 | Zbl 0163.28202